# SDR FDEA201008283169

- Difficulty date: August 28, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201051
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NO EDGE DISTANCE AT FASTENER HOLES (3 EA) MCD CUTOUT SKIN BS 582 - BS 559 STR 3L.  REPAIRED NO EDGE DISTANCE CONDITION IAW EA 7-5330-135589.
